MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/08998280.2020.1829935

Медицинская библиотека · Proceedings (Baylor University. Medical Center) · 2020

Erythema multiforme following exposure to the herbicide atrazine.

Frizzell Madeline, Nguyen Nhan M, Parikh Sonal A, Sinai Maya, Goldberg Leonard

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Erythema multiforme is an acute hypersensitivity eruption with sharply demarcated papules and plaques. It has many known causes, from herpes simplex virus and drugs to malignancy and environmental factors. Although other herbicides have been linked to erythema multiforme, no previous reports have described a link with atrazine. We present a 24-year-old man with difficulty breathing, bilateral eye pain with redness, and a diffuse rash consistent with erythema multiforme following occupational exposure to atrazine.

Для цитирования: Frizzell Madeline, Nguyen Nhan M, Parikh Sonal A, Sinai Maya, Goldberg Leonard. Erythema multiforme following exposure to the herbicide atrazine.. Proceedings (Baylor University. Medical Center). 2020. DOI: 10.1080/08998280.2020.1829935.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.